# SDR SIMA2019122010001

- Difficulty date: December 10, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 21,625 hours, 16,054 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH CROSSBEAM AT FS 280.00 IS CORRODED IN NUMEROUS AREAS BEWTEEN DRIP TRAY AND THE UPPER L ANGLE.-C/A-COMPLETED  LH FS280.00 CROSSBEAM INSTALLATION IAW SRM 53-11-10 AND 51-42-06
